Gevrey Regularity of the Global Attractor for Damped Forced KdV Equation on the Real Line - Université de Picardie Jules Verne Accéder directement au contenu
Article Dans Une Revue Journal of Mathematical Study Année : 2018

Gevrey Regularity of the Global Attractor for Damped Forced KdV Equation on the Real Line

Dates et versions

hal-03847323 , version 1 (10-11-2022)

Identifiants

Citer

Olivier Goubet. Gevrey Regularity of the Global Attractor for Damped Forced KdV Equation on the Real Line. Journal of Mathematical Study, 2018, 51 (3), pp.294-308. ⟨10.4208/jms.v51n3.18.03⟩. ⟨hal-03847323⟩
14 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Mastodon Facebook X LinkedIn More